MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mml#: (b)(4).
 
Event or Problem Description
It was reported that the patient underwent secondary surgery to remove the lead fragments left in the patient.The patient was having the reactiv8 system removed due to no improvement in pain.During the explant, it was noted that the patient had a significant amount of scar tissue surrounding both leads.After prolonged attempts at removal, one lead fractured.All devices were removed, except for the lead fragment, which was left in place.The physician decided to abort the procedure and rescheduled the patient for the secondary procedure to remove the lead fragment.The removal was successful and without complications.There was no report of patient harm or injury.
 
Event or Problem Description
It was reported that the patient underwent secondary surgery to remove the lead fragments left in the patient.The patient was having the reactive 8 system removed due to no improvement in pain.During the explant, it was noted that the patient had a significant amount of scar tissue surrounding both leads.After prolonged attempts at removal, one lead fractured.All devices were removed, except for the lead fragment, which was left in place.The physician decided to abort the procedure and rescheduled the patient for the secondary procedure to remove the lead fragment.The removal was successful and without complications.There was no report of patient harm or injury.
 
Additional Manufacturer Narrative
Mml# (b)(4).The removed lead fragment was discarded at the hospital.The device history record was reviewed.No relevant nonconformances were found.H6 updated.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key24812490
Report Number3021520203-2026-00040
Device Sequence Number15835749
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641122042117250501
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale
Patient RaceWhite